# SDR C1HA200393001

- Difficulty date: February 16, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Dislodged
- Location: Eng Fire Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 SYSTEM A ENGINE FIRE DETECTION ANNUNCIATION POPPED OUT. UNABLE TO LOCATE.   R & R FIRE DETECTION CONTROL PANEL IAW M/M 26-11-0. OPS CHECK GOOD.
